# SDR SWAA2022101760224

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,052 hours, 30,639 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE OIL FILTER BYPASS LIGHT #1 ENGINE ILLUMINATED AT 390; NO OTHER ABNORMAL INDICATIONS.  REMOVED AND REPLACED # 1 ENGINE PER AMM 71-00-02. OPS AND LEAK CK ARE NORMAL.
